# SDR MK9A20131030001

- Difficulty date: October 21, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N861M
- Make and model: Cessna 208B
- Aircraft serial: 208B0825
- Aircraft time: 11,828 hours, 25,142 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,339 hours, 19,308 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 26200002
- Condition: Damaged
- Location: Rt Wing
- Part time: 11,828 hours, 25,142 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING AN EMERGENCY LANDING, RT WING SUSTAINED DAMAGE WHEN THE RT WING STRUCK A ROADWAY SIGN. THE DAMAGE EXTENDS FROM WS 227 OUT TO WS 312, WING TIP. INITIAL INVESTIGATION REVEALS DAMAGE TO THE L/E SKIN, OUTER UPPER AND LOWER WING SKINS, NOSE RIBS, AND MAIN WING RIBS, FROM WING STATION 227 OUT TO THE WING TIP STATION 312.
